# SDR SWAA117035

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 43,308 hours, 25,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS IAW MM.
